A member asked:

Ihi i have factor v. on 10mg of coumadin (warfarin). going thru menopause. cannot gain weight. healthy appetite. but weight loss concern.i?

A doctor has provided 1 answer
Dr. Andrew Seibert answered

Specializes in Gastroenterology

unexplained weight loss should always be investigated, and never ignored. If this is happening to you, you should see your doctor for further evaluation. Have you had a colonoscopy in the last five years? Even with a factor V deficiency, everyone should have colon screening at age 50. See your doctor to look into this. Do not delay. Good luck.

Answered Sep 3, 2016

2.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is hair loss usual while taking coumadin (warfarin)?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...